Scale invariant energy smoothing estimates for the Schrödinger equation with small magnetic potential

Vladimir Georgiev*, Mirko Tarulli

*この研究の対応する著者

研究成果: Article査読

5 被引用数 (Scopus)

抄録

We consider some scale invariant generalizations of the smoothing estimates for the free Schrödinger equation obtained by Kenig, Ponce and Vega (Ann. Inst. H. Poincaré Anal. Non Lineaire 10(3) (1993), 255-288; Invent. Math. 134(3) (1998), 489-545). Applying these estimates and using appropriate commutator estimates, we obtain similar scale invariant smoothing estimates for perturbed Schrödinger equation with small magnetic potential.

本文言語English
ページ(範囲)107-138
ページ数32
ジャーナルAsymptotic Analysis
47
1-2
出版ステータスPublished - 2006 4月 10
外部発表はい

ASJC Scopus subject areas

  • 数学 (全般)

フィンガープリント

「Scale invariant energy smoothing estimates for the Schrödinger equation with small magnetic potential」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル